# SDR CALA9901102

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD END OF LT WING NR 4 FLAP TRACK FITTING CORRODED.  THE FITTING WAS REMOVED AND REPLACED.  THE FLAP TRACK WAS REINSTALLED IAW MM 27-51-72, PAGE 401.
